# SDR DHL2004366003

- Difficulty date: July 18, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- Engine: Ge CF650C2
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX419551
- Condition: Failed
- Location: Hyd System
- Part time: 3,776 hours, 1,415 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MLG WOULD NOT EXTEND ON LANDING. COMPLETE M/G EXT ABNORMAL PROCEDURE. LANDED WITH NO NOSEWHEEL STEERING.  EXT TOOK 20 TURNS.  WOULD NOT EXTEND DUE TO ITEM 1P.  LOSS OF GREEN SYS HYD.  RESTORED EXT/RET SYS TO NORMAL IAW MM.  MANUAL HANDLE RETURNED TO NORMAL W/ 20 TURNS.  MWP (HYD) AND GREEN TANK (LEVEL LO) LIGHT ILLUMINATED. QTY WAS AT BOTTOM OF YELLOW ARC. (HYD FLUID LOSS) ABNORMAL PROCEDURE COMPLETED. APPROX .5-1 GAL FLUID REMAIN.  MWP (HYD) AND (PUMP PRESS LO) LIGHT ILLUMINATED.  COMPLETED ABNORMAL PROCEDURE. NR 1 GREEN PUMP IS IN (DUMP) AND GREEN.  ELEC PUMP(1)IS ON.  REMOVED AND REPLACED O-RING ON GREEN SYS MANIFOLD IAW MM.  REMOVED AND REPLACED NR 1 ENG DRIVEN PUMP IAW MM.  OPS CK, LEAK CHECK GOOD.
